Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 10 of 10
  1. #1
    Novice
    Join Date
    Oct 2011
    Posts
    38
    Rep Power
    3
    Serious Tren Rash! Any advise appreciated!
    I did cycle of Tren A 100mg eod with test c 500mg a week about six months ago. At about week 5 the sides really started to kick in to a point that was almost unbearable. Crazy rash and night coughs were extreme. Night sweats and insomenia present but tolerable. I recently started another cycle basically the same. After week I have a crazy rash that comes an goes over my whole body. It will be on my hands for while then be gone then pop on right side then be gone after while and pop up some where else. Seems like any part of my body that I touch a rash pops up in that spot. The itchy is insane. I haven't pinned in 3 days and the shit is worse then ever. It is definitely from the tren because it is the same unique rash I had last time I used tren and havent had it any other time in my life. My question is: is it an allergic reaction, just my body getting rid of the toxins through my skin or something else. Thinking it may have something to do with poor hydration. Definitely not touching Tren A at that dosage again but thinikng of going with Tren E at small dose of 200mg per week with 500mg of test. Do you think swithching from A to E and cutting the dose to much smaller level will reduce the side effects to a bearable level? If not I am done with Tren all together. Also, whats a good alternative for cutting? btw I am 37 5'11" 210 pretty lean if that helps answer the ?

  2. #2
    I am banned!
    Join Date
    Jul 2012
    Location
    Bradford
    Posts
    419
    Rep Power
    0
    Not something I like to read when I'm soon going to order my first cycle of tren lol, if it is an allergic reaction try anti-histamines, worth a try, if you can't bare the sides just drop the tren and continue the test, cutting is all down to your diet bro.

  3. #3
    Rookie
    Join Date
    Apr 2012
    Posts
    5
    Rep Power
    0
    It definitely is an allergic reaction to the Tren A. I had the same symptoms, hives that come and go on different parts of my body. On another forum, someone mentioned when they switched to Tren E that there no longer was any case of hives. He said he was most likely allergic to the acetate. I won't be able to try it out until my next cycle which won't be until next year. In the meanwhile I stocked up on both Tren A and Tren E, moreso Tren E now.

  4. #4
    Novice
    Join Date
    Oct 2011
    Posts
    38
    Rep Power
    3
    Quote Originally Posted by Vtrashed View Post
    It definitely is an allergic reaction to the Tren A. I had the same symptoms, hives that come and go on different parts of my body. On another forum, someone mentioned when they switched to Tren E that there no longer was any case of hives. He said he was most likely allergic to the acetate. I won't be able to try it out until my next cycle which won't be until next year. In the meanwhile I stocked up on both Tren A and Tren E, moreso Tren E now.
    The would be cool if it was an allergic reaction to the accetate and not the tren. If so I am hope I don't get it with Ethanate. idk. Shit sucks though. Its been 3 days so hopefully it is almost out of my system

  5. #5
    Rookie
    Join Date
    Apr 2012
    Posts
    5
    Rep Power
    0
    I was still getting hives 4 weeks after I stopped the Tren A, but not as bad as when I first broke out. For those thinking, I might have used Tren E, not possible because it was home brew and most homebrewed Tren is the Acetate version. I think the allergic reaction is the exception to the rule that Tren A sides go away after a few days. Funny thing is this was the only side effect that really bothered me. I didn't have night sweats, Tren cough nor insomnia. Btw, I was running a low dose Test E @175mg/wk and Tren A @60mg/d.

    To help with the itch, buy Bendadryl tabs and spray. I take the tabs before going to sleep and use the spray when I'm awake. Bendadryl knocks me the f' out!
    Last edited by Vtrashed; 07-15-2012 at 03:51 PM.

  6. #6
    Junior Bodybuilder
    Join Date
    Feb 2009
    Posts
    403
    Rep Power
    6
    i have cycled tren 3 times, my last time i had insane ithcing.. i thought i got bit by a bug or some shit. I found out its more common for users as i researched. I never got the "rash" but very very itchy.. mostly my back and stomach area. Its because of this that i will try to stay away from tren, the dude i worked with thought i was smoking crack on my lunch break because i would be scratching my body violently all day

  7. #7
    Novice
    Join Date
    Oct 2011
    Posts
    38
    Rep Power
    3
    Quote Originally Posted by kingsfandave View Post
    i have cycled tren 3 times, my last time i had insane ithcing.. i thought i got bit by a bug or some shit. I found out its more common for users as i researched. I never got the "rash" but very very itchy.. mostly my back and stomach area. Its because of this that i will try to stay away from tren, the dude i worked with thought i was smoking crack on my lunch break because i would be scratching my body violently all day
    Was it Tren A or Tren E?

  8. #8
    Pinnacle LabsŪ H 3 L L S M A N's Avatar
    Join Date
    Apr 2012
    Posts
    930
    Rep Power
    3
    Maybe you cannot tolerate EO (Ethyl Oleate) just putting that out there if you have switched labs and they are using a different recipe.

  9. #9
    Novice
    Join Date
    Oct 2011
    Posts
    38
    Rep Power
    3
    I definitely can't tolerate something. I am going to try the tren E at 200mgs per week and see what happens. Should be small enough dose for the reatcion not to be too severe. At least I hope so! I am hoping its the acetate and not the tren.

  10. #10
    Junior Bodybuilder
    Join Date
    Feb 2009
    Posts
    403
    Rep Power
    6
    Tren A for me

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By broadway in forum Anabolic Steroid Forum
    Replies: 12
    Last Post: 07-15-2012, 04:29 AM
  2. By Ringermuscle in forum Anabolic Steroid Forum
    Replies: 0
    Last Post: 01-09-2012, 04:43 PM
  3. By lexluther in forum Anabolic Steroid Forum
    Replies: 4
    Last Post: 07-15-2011, 05:37 AM
  4. By FleshGordon in forum Anabolic Steroid Forum
    Replies: 4
    Last Post: 04-30-2004, 10:41 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump













3Js Nutrition Network



mr supps